# SDR SWAA2019022629990

- Difficulty date: February 21, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 60,376 hours, 35,282 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50403
- Part serial: 000959
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SLAT INBOARD NEXT TO NACELLE, FOUND WORN THRU ALUMINUM SKIN INTO COMPOSITE MATERIAL.  R&R NR 4 SLAT IAW AMM.
